# SDR CALA0800113

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 39,421 hours, 9,465 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDAV980301
- Part serial: 0717
- Condition: Burned
- Location: Row 20
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF ELECTRICAL SMOKE IN THE AREA OF ROW 20 OVERHEAD.  REMOVED POWER TO THE RIGHT UTILITY BUS AND TURNED OFF THE L+R RECIRC FANS, SMELL DISSIPATED.  CONTINUED TO EWR WITH NO FURTHER ACTION.  FOUND OVERHEAD MONITOR ATE ROW 20 BURNED.
